Metrics

From
Stability of Quadratic Functional Equationin Two Variables by Jianbing Cao Applied Mathematics and Physics. 2017, 5(3), 95-98 doi:10.12691/amp-5-3-3
Views
9363
Html 8082
Abstract 1281
17 August 2017 (publication date) through 28 January 2021 *
12.38 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 3450
PDF1159
Epub1027
XML867
PPT0
Figures214
Tables183
Export: 3199
RIS956
BibTex1189
Endnote1054
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com